MathSciNet Relay Station
MathSciNet bibliographic data
MR415224 (54 #3315) 44A15 (41A60)
Wong, R. Error bounds for asymptotic expansions of Hankel transforms. SIAM J. Math. Anal. 7 (1976), no. 6, 799–808.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement